# SDR CALA2021051000628

- Difficulty date: May 7, 2021
- Submitted: May 10, 2021
- Operation: Air carrier
- Aircraft: N851UA
- Make and model: Airbus A319-131
- Aircraft serial: 1664
- Aircraft time: 60,140 hours, 26,297 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5347209400400
- Condition: Not Reported
- Location: Fr70
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN AFT CABIN FLOOR SUPPORT BEAM AT 10"LT OF Y254 FR70. PER VT BFM NRC 0001407.  REMOVED AND REPLACED MAIN AFT CABIN FLOOR SUPPORT BEAM AT 10" LT OF Y254 FR 70 IAW A319 SRM 51-42-11. PER VT BFM NRC 0001407. MA INTENANCE ACCOMPLISHED BY V934090. SFR 1025421
